# SDR SWAA022499

- Difficulty date: October 21, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 63,050 hours, 68,128 cycles
- Engine: JT8D9A
- Engine time: 62,490 hours, 69,154 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: JT8D9A
- Part serial: 707323
- Condition: Stalled
- Location: Rt Wing
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DURING APPROACH NR 2 ENGINE COMPRESSOR STALLED TWO TIMES IN SHORT SUCCESSION.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
